# SDR UPS96220955

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT LOWER PIT STA 1046 RBL 20 FLOOR SUPPORT U-CHANNEL IS CORRODED HEAVY AT SPLICE.  REMOVED CORRODED FLOOR SUPPORT AND INSTALLED REPLACEMENT FLOOR SUPPORT IN LOWER AFT PIT STA 1046 RBL 20 PER SRM 51-30-2.
